Quasiconformal Analogues of a Theorem of Smirnov.

Bruce H. Hanson

Mathematica Scandinavica (1994)

  • Volume: 75, Issue: 1, page 133-149
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hanson, Bruce H.. "Quasiconformal Analogues of a Theorem of Smirnov.." Mathematica Scandinavica 75.1 (1994): 133-149. <http://eudml.org/doc/167310>.

author = {Hanson, Bruce H.},
journal = {Mathematica Scandinavica},
keywords = {boundary behavior; conformal maps; absolutely continuous},
number = {1},
pages = {133-149},
title = {Quasiconformal Analogues of a Theorem of Smirnov.},
url = {http://eudml.org/doc/167310},
volume = {75},
year = {1994},

AU - Hanson, Bruce H.
TI - Quasiconformal Analogues of a Theorem of Smirnov.
JO - Mathematica Scandinavica
PY - 1994
VL - 75
IS - 1
SP - 133
EP - 149
KW - boundary behavior; conformal maps; absolutely continuous
UR - http://eudml.org/doc/167310
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.